MathSciNet Relay Station
MathSciNet bibliographic data
MR2524424 (2010f:35013) 35A30 (35C05 35C07 35Q53 58J70)
Liu, Hanze; Li, Jibin Lie symmetry analysis and exact solutions for the short pulse equation. Nonlinear Anal. 71 (2009), no. 5-6, 2126–2133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement